# SDR HEEA0014447

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH4501
- Condition: Faulty
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER HAS LOW OUTPUT.
